Convergence of discretized attractors for parabolic equations on the line

Beyn W-J, Kolezhuk VS, Pilyugin S (2006)
Journal of Mathematical Sciences 136(2): 3655-3671.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Beyn, Wolf-JürgenUniBi; Kolezhuk, Vasiliy S.; Pilyugin, Sergei
Erscheinungsjahr
2006
Zeitschriftentitel
Journal of Mathematical Sciences
Band
136
Ausgabe
2
Seite(n)
3655-3671
ISSN
1072-3374, 1573-8795
Page URI
https://pub.uni-bielefeld.de/record/2936298

Zitieren

Beyn W-J, Kolezhuk VS, Pilyugin S. Convergence of discretized attractors for parabolic equations on the line. Journal of Mathematical Sciences. 2006;136(2):3655-3671.
Beyn, W. - J., Kolezhuk, V. S., & Pilyugin, S. (2006). Convergence of discretized attractors for parabolic equations on the line. Journal of Mathematical Sciences, 136(2), 3655-3671. doi:10.1007/s10958-006-0190-y
Beyn, W. - J., Kolezhuk, V. S., and Pilyugin, S. (2006). Convergence of discretized attractors for parabolic equations on the line. Journal of Mathematical Sciences 136, 3655-3671.
Beyn, W.-J., Kolezhuk, V.S., & Pilyugin, S., 2006. Convergence of discretized attractors for parabolic equations on the line. Journal of Mathematical Sciences, 136(2), p 3655-3671.
W.-J. Beyn, V.S. Kolezhuk, and S. Pilyugin, “Convergence of discretized attractors for parabolic equations on the line”, Journal of Mathematical Sciences, vol. 136, 2006, pp. 3655-3671.
Beyn, W.-J., Kolezhuk, V.S., Pilyugin, S.: Convergence of discretized attractors for parabolic equations on the line. Journal of Mathematical Sciences. 136, 3655-3671 (2006).
Beyn, Wolf-Jürgen, Kolezhuk, Vasiliy S., and Pilyugin, Sergei. “Convergence of discretized attractors for parabolic equations on the line”. Journal of Mathematical Sciences 136.2 (2006): 3655-3671.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar